2nd Anniversary of 2011 Great East Japan Earthquake Japanese Film Screenings Co-organized by

The Japan Foundation, Sydney & Consul-General of Japan, Melbourne

Tuesday 12 March 2013

First Film (3.00 pm- 4.45 pm)

English Title: Fukushima Hula Girls (G) Japanese Title: 『福島フラガールズ』 (G)

Year: 2011

Director: Masaki Kobayashi

Japanese with English subtitle, 105 min.



©FUKUSHIMA GIRLS
PRODUCTION Commitee (J
Cine Quanon, Yahoo! Japan,
FUKUSHIMA-MINPO CO., THE
FUKUSHIMA MINYU SHIMBUN,
DENTSU, Asmik Ace
Entertainment)

Second Film (4.45 pm - 5.15 pm)

English Title: Light Up Nippon (PG)

Japanese Title: 『日本の照らした奇跡の花火』 (PG)

Year: 2011

Produced by Kensaku Kakimoto

Japanese with English subtitles, 30 min.



@LIGHT UP NIPPON FILM

<u>Third Film (5:30 pm - 7:30 pm)</u>

English Title: Quartet! (G),

Japanese Title: 『カルテット』(G)

Year: 2011

Producer: Yuri Takemura Director: Junichi Mimura

Japanese with English subtitle, 118 min.



Wednesday 13 March 2013

First Film (2.30 pm - 4.00 pm)

English Title: Light Up Nippon (PG)

Japanese Title: 『日本の照らした奇跡の花火』 (PG)

Year: 2011

Produced by Kensaku Kakimoto

Japanese with English subtitles, 90 min.



@LIGHT UP NIPPON FILM PARTNERS

Venue: Japan Information & Cultural Centre

Consulate-General of Japan

Level 8, 570 Bourke Street Melbourne

Entry: Free

*Seating is limited so bookings are essential.

Please RSVP by sending your contact details to meliapan@mb.mofa.go.ip

2nd Anniversary of 2011 Great East Japan Earthquake Japanese Film Screenings Co-organized by

The Japan Foundation, Sydney & Consul-General of Japan, Melbourne

<u>Second Film</u> (4.00 pm – 4.30 pm)

English Title: Sailing from the ruins (G)

Japanese Title: 『ガレキのなかから再出航』 (G)

Year: 2011

Produced by NHK Corporation

Japanese with English subtitles,30 min

Third Film (5:30 pm - 7:30 pm)

English Title: Wanko (G), Japanese Title: 『ワンコ』 (G)

Year: 2011

Director: Isamu Nakae

Japanese with English subtitle, 123 min.

Thursday 14 March 2013

First Film (2.30 pm - 4.00 pm)

English Title: Light Up Nippon (PG)

Japanese Title: 『日本の照らした奇跡の花火』 (PG)

Year: 2011

Produced by Kensaku Kakimoto

Japanese with English subtitles, 90 min.



© NHK Corporation



(c)2011 FUJI TELEVISION NETWORK, TOHO, FNS



@LIGHT UP NIPPON FILM PARTNERS

Second Film (4.00 pm- 4.50 pm)

English Title: Can You See Our Lights? First Festival

after the Tsunami (G)

Japanese Title: 『東日本大震災 東北 夏祭り

~鎮魂と絆と~』(G)

Year: 2011

Produced by NHK Corporation

Japanese with English subtitles, 48 min.



© NHK Corporation

Venue: Japan Information & Cultural Centre

Consulate-General of Japan

Level 8, 570 Bourke Street Melbourne

Entry: Free

*Seating is limited so bookings are essential.

Please RSVP by sending your contact details to meliapan@mb.mofa.go.ip

2nd Anniversary of 2011 Great East Japan Earthquake Japanese Film Screenings Co-organized by

The Japan Foundation, Sydney & Consul-General of Japan, Melbourne

Third Film (5.30 pm - 7.45 pm)

English Title: Haru's Journey (PG) Japanese Title: 『春との旅』 (PG)

Year: 2010

Producer: Mineyuki Kii / Naoko Kobayashi

Director: Masahiro Kobayashi

Japanese with English subtitles, 134 min

Friday 15 March 2013

First Film (2.30 pm - 4.15 pm)

English Title: Éclair (M)

Japanese Title: 『エクレールお菓子放浪記』 (M)

Year: 2012

Director: Akio Kondo

Japanese with English subtitle, 105 min.

Second Film (4.15pm – 5.45pm)

English Title: Light Up Nippon (PG)

Japanese Title: 『日本の照らした奇跡の花火』 (PG)

Year: 2011

Produced by Kensaku Kakimoto

Japanese with English subtitles, 90 min.

Third Film (5:45 pm - 7:40 pm)

English Title: Robo-G (PG)

Japanese Title: 『ロボジー』 (PG)

Year: 2012

Director: Shinobu Yaquchi

Japanese with English subtitle, 111 min.



_(e)2010 HARU'S JOURNEY FILM PARTNERS / LATERNA / MONKEY TOWN PRODUCTIONS. ALL RIGHTS RESERVED



(c)"eclair" Production Committee



@LIGHT UP NIPPON FILM PARTNERS



©FUJITELEVISION.TOHO.DENTSU.ALT AMIRA Pictures//illustration:Akira Sorimachi

Venue: Japan Information & Cultural Centre

Consulate-General of Japan

Level 8, 570 Bourke Street Melbourne

Entry: Free

*Seating is limited so bookings are essential.

Please RSVP by sending your contact details to meliapan@mb.mofa.go.ip

2nd Anniversary of 2011 Great East Japan Earthquake Japanese Film Screenings Co-organized by The Japan Foundation, Sydney & Consul-General of Japan, Melbourne

Venue: Japan Information & Cultural Centre

Consulate-General of Japan

Level 8, 570 Bourke Street Melbourne

Entry: Free

*Seating is limited so bookings are essential.

Please RSVP by sending your contact details to meljapan@mb.mofa.go.jp